# SDR EIAA980280

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115951
- Condition: Corroded
- Location: Bs 200
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN CABIN FLOORBEAM HAS CORROSION AT FS 200 AND RBL 44.  NRC V118.  REPAIRED PER EA DC9-53-199 AND ECRA 935-51-038-1.  (M)
